MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE CONV FB PS TB TRL SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 ATTUNE CONV FB PS TB TRL SZ3; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Catalog Number 254500973
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Articulating surface fb cracked and broke and other size 3 articulating surface fb has broken spring.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4) this product was reported in error.

Brand Name
ATTUNE CONV FB PS TB TRL SZ3
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7147825
Report Number1818910-2017-52544
Device Sequence Number10994867
Product Code JWH
UDI-Device Identifier10603295135500
UDI-Public10603295135500
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254500973
Device Lot NumberBFA0P6H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2017
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date12/27/2017
Supplement Report FDA Received Date12/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1